Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the class equation for Hopf algebras

Author: Martin Lorenz
Journal: Proc. Amer. Math. Soc. 126 (1998), 2841-2844
MSC (1991): Primary 16W30; Secondary 16G10
MathSciNet review: 1452811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the Kac-Zhu class equation for semisimple Hopf algebras over an algebraically closed field of characteristic 0.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30, 16G10

Retrieve articles in all journals with MSC (1991): 16W30, 16G10

Additional Information

Martin Lorenz
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122-6094

Keywords: Hopf algebra, Grothendieck ring, character algebra, idempotent
Received by editor(s): December 16, 1996
Received by editor(s) in revised form: March 13, 1997
Additional Notes: Research supported in part by NSF Grant DMS-9400643.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society